0-1 laws for recursive structures

Archive for Mathematical Logic 38 (4-5):205-215 (1999)
Abstract
We discuss resource-bounded measures on the class of recursive structures and prove that with respect to such measures a random recursive structure is almost surely isomorphic to the unique countable model of the extension axioms
Keywords Legacy
Categories (categorize this paper)
DOI 10.1007/s001530050125
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,803
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index
2010-04-17

Total downloads
23 ( #226,469 of 2,202,706 )

Recent downloads (6 months)
1 ( #301,061 of 2,202,706 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature